Cemil Tun. On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations[J]. Applied Mathematics and Mechanics, 2003, 24(8): 791-798.
Citation: Cemil Tun. On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations[J]. Applied Mathematics and Mechanics, 2003, 24(8): 791-798.

On the Asymptotic Behaviour of Solutions of Certain Fifth-Order Ordinary Differential Equations

  • Received Date: 2002-06-24
  • Publish Date: 2003-08-15
  • The sufficient conditions are given for all solutions of certain non-autonomous differential equation to be uniformly bounded and convergence to zero as t→∞.The result given includes and improves that result obtained by Abou-El-Ela & Sadek.
  • loading
  • [1]
    Reissing R,Sansone G,Conti R.Nonlinear Differential Equations of Higher Order[M].Groningen: Noordhoff,1974.
    [2]
    Abou-el-ela A M A,Sadek A I.On the asymptotic behaviour of solutions of certain non-autonomous differential equations[J].J Math Anal Appl,1999,237:360-375.
    [3]
    Yoshizawa T.Stability Theorem by Liapunov Second Method[M].Tokyo:The Mathematical Society of Japan,1966.
    [4]
    Abou-el-ela A M A,Sadek A I.On complete stability of the solutions of nonlinear differential equations of the fifth-order[A].In:Proceedings of the Assiut First International Conference[C].Assiut:Assiut University,1990,14-25.
    [5]
    Abou-el-ela A M A,Sadek A I.On boundedness and periodicity of certain differential equation of the fifth-order[J].Z Anal Anwendungen,1992,11(2):237-244.
    [6]
    Chukwu E N.On boundedness and stability of some differential equation of the fifth-order[J].SIAM J Math Anal,1976,7(2):176-194.
    [7]
    Hara T.On the asymptotic behaviour of the solutions of some third and fourth order non-autonomous differential equations[J].Publ Res Inst Math Sci,1973/74,9:649-673.
    [8]
    Tunc C.Boundedness and periodicity of fifth-order non-linear differential equations[J].Bull Greek Math Soc,2000,43:55-69.
    [9]
    Tunc C.A study of the stability and boundedness of the solutions of nonlinear differential equation of the fifth-order[J].Indian J Pure Appl Math,2002,33(4):519-529.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2168) PDF downloads(592) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return